A class of completely monotonic functions
Compositio Mathematica, Volume 9 (1951), p. 1-79
@article{CM_1951__9__1_0,
     author = {Van Herk, C. G. G.},
     title = {A class of completely monotonic functions},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {9},
     year = {1951},
     pages = {1-79},
     zbl = {0042.34302},
     mrnumber = {41181},
     language = {en},
     url = {http://www.numdam.org/item/CM_1951__9__1_0}
}
Van Herk, C. G. G. A class of completely monotonic functions. Compositio Mathematica, Volume 9 (1951) pp. 1-79. http://www.numdam.org/item/CM_1951__9__1_0/

J. Barkley Rosser [1] The complete Monotonicity of certain Functions derived from completely monotone Functions, Duke Math. J. 15 (1948), 313-331. | MR 24945 | Zbl 0030.14602

J.C. Burkill [1] On Mellin's inversion Formula, Proc. Cambr. Phil. Soc. 23 (1927), 356-360. | JFM 52.0401.01

W. Feller [1] Completely monotone Functions and Sequences, Duke Math. J. 5 (1939), 661-674. | JFM 65.0473.03 | Zbl 0022.23001

J. Grommer [1] Ganze transzendente Funktionen mit lauter reellen Nullstellen, Diss. Göttingen 1914, p. 28. = J. f. d. r. u. a. Math. 144, Heft 2. | JFM 45.0650.02

H. Hamburger [1] Ueber eine Erweiterung des Stieltjesschen Momentenproblems, Math. Ann. 81 (1920), 235-319. | JFM 47.0427.04 | MR 1511966

[2] Id. 82 (1921), 120-164, 168-187.

F. Hausdorff [1] Summationsmethoden und Momentfolgen, Math. Ztsch. 9 (1921), 74-109, 280-299. | JFM 48.2005.02

[2] Momentprobleme für ein endliches Intervall, Math. Ztsch. 16 (1923), 220-248. | JFM 49.0193.01 | MR 1544592

E. Helly [1] Ueber lineare Funktionaloperationen, Sitzungsber. Ak. Wien, math-naturw. K1. 121 (1912), Abt. IIa, 265-297. | JFM 43.0418.02

D. Hilbert [1] Grundzüge einer allgemeinen Theorie der linearen Integralgleichungen, Gött. Nachr., math-ph. Kl. (1906), 192. | JFM 37.0351.03

A. Hurwitz [1] Ueber die Nullstellen der Besselschen Funktion, Math. Ann. 33 (1889), 246-266 = Werke I, 266-286. | JFM 20.0502.02

Th. Kaluza [1] Ueber die Koeffizienten reziproker Potenzreihen, Math. Ztsch. 28 (1928), 161-170. | JFM 54.0335.03

O. Lokki [1] Ueber analytische Funktionen deren Dirichletintegral endlich ist und die in gegebenen Punkten vorgeschriebene Werte annehmen, Diss. Helsinki 1947. = Ann. Ac. Sc. Fennicae, Series A1, 1947, nr. 39. | MR 22910 | Zbl 0031.02502

R. Nevanlinna [1] Ueber beschränkte analytische Funktionen, Comm. in honorem Ernesti Leonardi Lindelöf, Helsinki 1929. = Ann. Ac. Sc. Fennicae, Series A, 32 (1929), nr. 7. | JFM 55.0768.03

[2] Asymptotische Entwicklungen beschränkter Funktionen und das Stieltjessche Momentenproblem, Ann. Ac. Sc. Fennicae, Series A, 18 (1922), 45-48. | JFM 48.1226.02

Th. J. Stieltjes [1] Recherches sur les fractions continues, Oevres II, 402-559. | JFM 35.0978.01

S.C. Van Veen [1] Onderzoek van de coefficiënten An in de ontwikkeling van Nw. Arch. v. Wisk. (2) 15 (1927), 256-262. | JFM 53.0332.02

H. Wall [1] Analytic theory of continued Fractions, (1948), p. 314. | MR 25596 | Zbl 0035.03601

A. Wintner [1] Spektraltheorie der unendlichen Matrizen, (1929), p. 97. | JFM 55.0230.02